# SDR UPS96805853

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED VERTICAL STABILIZER T/E, BOTH SIDES HAVE CORROSION BETWEEN NR 4 RUDDER SUPPORT FITTING.  REPLACED SKIN PANEL BY REBONDING NEW ONES IAW SRM 51-1-19.
